Jacob Clynick Biography – Wiki
Jacob Clynick was a Saginaw County resident had no health problems when he died in his sleep.
The US Centers for Disease Control and Prevention (CDC) is investigating the death of Jacob Clynick three days after receiving the Pfizer Covid-19 vaccine.
Saginaw County resident Jacob Clynick had no health problems when he died in his sleep shortly after his second shot. “We are currently looking at toxicology, tissue reports, blood tests,” Saginaw County Medical Examiner Dr. Russell Bush told The Detroit News. “There will be discussions with the CDC and the Michigan Department of Health and Human Services. Obviously, everyone is concerned about this case. We are doing our best to test and analyze potential issues related to the young man’s death. “A GoFundMe fundraising page was also created for Clynick. The page raised $ 6,298 and is now closed for donations.
Jacob Clynick has died at the age of 13-years-old.
Cause Of Death
The US Centers for Disease Control and Prevention (CDC) is investigating the death of a 13-year-old boy three days after he received the Pfizer Covid-19 vaccine. Even though there isn’t any established connection yet but it is reported that the teenager was healthy and has no underlying health conditions before dying.
Clynick who just completed his eighth grade received his second vaccine dose of Pfizer on June 13 and died in his sleep on the night of June 15 after complaining about the common post-vaccine symptoms including fatigue and fever. Clynick was looking forward to his freshman year of high school. “He passed away in the middle of the night at home,” his aunt, Tammy Burages, told the Detroit Free Press. According to his autopsy report, his heart was enlarged and that there was fluid around it, Burages said. Health experts said it could take three to five months to determine the exact cause of death, and whether it was somehow related to the vaccine.
Clynick’s funeral was held just three days after a CDC advisory committee stated that there is “likely an association” between the Pfizer and Moderna COVID-19 vaccines and risk of myocarditis—inflammation of the heart—in young adolescents. “Clinical presentation of myocarditis cases following vaccination has been distinct, occurring most often within one week after dose two, with chest pain as the most common presentation,” the advisory committee’s chair, Dr. Grace Lee, said.
Martha Sharan, with the CDC, released the following statement: “CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 vaccination. This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause of death. When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports. The determination of the cause of death is done by the certifying official who completes the death certificate or the pathologist who conducts the autopsy. VAERS is not designed to determine if the vaccine caused the reported adverse event. While some reported adverse events may be caused by vaccination, others are not and may have occurred coincidentally.”